RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 4(29), Pages 26–36 (Mi vsgtu1103)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations

The problem with shift for the Bitsadze–Lykov equation

E. Yu. Arlanova

Samara State Technical University, Samara, Russia

Abstract: The Bitsadze-Lykov equation is considered. The problem with shift containing the Kober–Erdélyi and M. Saigo operators in boundary condition is set for this equation. The questions of uniqueness (ununiqueness) of this problem solution with different functions and constants in boundary condition are investigated. The number of theorems is formulated and proved.

Keywords: Bitsadze–Lykov equation, boundary value problem, Kober–Erdélyi operator, M. Saigo operator, Riemann–Liouville operator, existence and uniqueness of the problem solution

DOI: https://doi.org/10.14498/vsgtu1103

Full text: PDF file (180 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.326
MSC: Primary 35L80; Secondary 35L20
Original article submitted 05/VII/2012
revision submitted – 19/XI/2012

Citation: E. Yu. Arlanova, “The problem with shift for the Bitsadze–Lykov equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(29) (2012), 26–36

Citation in format AMSBIB
\Bibitem{Arl12}
\by E.~Yu.~Arlanova
\paper The problem with shift for the Bitsadze--Lykov equation
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 4(29)
\pages 26--36
\mathnet{http://mi.mathnet.ru/vsgtu1103}
\crossref{https://doi.org/10.14498/vsgtu1103}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1103
  • http://mi.mathnet.ru/eng/vsgtu/v129/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Imanbaev, “Zadacha o sobstvennykh znacheniyakh differentsialnogo operatora Koshi–Rimana s nelokalnymi kraevymi usloviyami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(34) (2014), 25–36  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:241
    Full text:92
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020